Jump to content


Do you want up to date information about Scleroderma? Check out our Medical pages at www.sclero.org for all your Scleroderma questions!


Photo

Gall Bladder After Surgery Problems


  • Please log in to reply
11 replies to this topic

#1 kelowna52

kelowna52

    Silver Member

  • Members
  • PipPipPipPip
  • 242 posts
  • Location:Washington

Posted 01 November 2007 - 04:55 AM

Good mourning to all of you. For those of you that have had your Gall Bladder out, did you experiance alot of Acid Reflux, pain in sternum area and vomiting? I just called into my doctor. I'm waiting for his nurse to call me. The surgery was done on Oct. 24th, and I just thought I shouldn't feel like this still. I would appreciate any info you might have.


Thank You
Jackie S.

#2 Patty

Patty

    Senior Silver Member

  • Members
  • PipPipPipPipPip
  • 306 posts
  • Location:N.W. Connecticut

Posted 01 November 2007 - 07:39 AM

Hi Jackie,

I felt great after my surgery until a couple weeks later and I ended up with pancreatitis and spent a few days in the hospital. The Dr figured it was sludge from my gallbladder and took a while after removal to show up. I was in a lot of pain and nauseous. I hope that is not whats going on with you. Please let us know what the Dr says. Hope you feel better soon.
Hugs,
Patty

If Life hands you lemons, make lemonade.

Hashimoto's thyroiditis, Limited scleroderma, Dermatomyositis. Diastolic Dysfunction, dysphagia, Fibro, restless leg. Lupus is a maybe.

#3 annkd

annkd

    Silver Member

  • Members
  • PipPipPipPip
  • 172 posts
  • Location:Sacramento, Ca.

Posted 01 November 2007 - 09:47 AM

Hi Jackie - I can't believe this - I just sent you a private e-mail to follow up on our last gall bladder conversation. I hadn't checked the forum yet! Yes, the acid reflux was pretty bad. I also had something called espogeal spasms that sent me back to the hospital. felt like a heart attack. I was there for two days while they attempted to figure it all out. Go figure! I'll chat with you later. Take care. Ann

#4 kelowna52

kelowna52

    Silver Member

  • Topic Starter
  • Members
  • PipPipPipPip
  • 242 posts
  • Location:Washington

Posted 01 November 2007 - 01:38 PM

Hi Ann and Patty thanks for getting back to me. I went into the doctor today and he did some bloodwork, he said that my Enzine level was a little off which affects our liver, which in turn can cause Hepatitis. He said if your skin starts to turn yellow get in touch with us right away. Other than that he didn't think anything was wrong regarding the surgery. He told me to set up an appointment with my Gastro doctor. in a month. He also said to eat bland foods. He gave me another med, huge pills to coat my stomach, which I'm suppose to take four times a day. Unfortunately, med comes with all of the bad side affects like, nausea, dry mouth, constipation and headaches just what I don't need. Anyway we'll just wait and see what happens. So both of you had to go back into the hopital, that's very interresting. I find I feel worst when I get up at 5:00 A.M., I have trouble sleeping as well. I take my pills and try to have a cup of coffee and right away I start to feel nauseated. Today I didn't know which end to put down on the toilet first. I know that's gross. Well take care.

Jackie S.

#5 Sweet

Sweet

    Platinum Member

  • ISN Support Specialists
  • PipPipPipPipPipPipPipPipPipPipPip
  • 2,890 posts

Posted 01 November 2007 - 03:50 PM

Hi Jackie -

Just wanted you to know I'm thinking of you love, during this difficult time!
Warm and gentle hugs,

Pamela
ISN Support Specialist
International Scleroderma Network (ISN)

#6 LisaBulman

LisaBulman

    Platinum Member

  • Members
  • PipPipPipPipPipPipPipPipPipPip
  • 1,135 posts
  • Location:Massachusetts

Posted 02 November 2007 - 02:51 AM

Jackie,
Are you feeling any better today? Nothing ever comes easy does it? I am thinking of you...

Hugs,
Lisa
Lisa Bulman
(Retired) ISN/SCTC List Coordinator
(Retired) ISN Sclero Forums Assistant Manager
(Retired) ISN Assistant News Guide
(Retired) ISN Fundraiser
International Scleroderma Network (ISN)

#7 kelowna52

kelowna52

    Silver Member

  • Topic Starter
  • Members
  • PipPipPipPip
  • 242 posts
  • Location:Washington

Posted 02 November 2007 - 05:13 AM

Thank you Pamela and Lisa for your repies. I was nauseated again this A.M., but it has finally subsided, so we'll see what happens next. Boy, you just never know these days what to expect next. I hope all of you have a nice day.

Take Care

Jackie S.

#8 MicheleM

MicheleM

    Silver Member

  • Members
  • PipPipPipPip
  • 119 posts
  • Location:Atlanta, GA

Posted 02 November 2007 - 10:41 AM

I hope you are feeling better when you read this! I had gall bladder surgery back in 2000 & have had off & on symptoms of pain in that area until last year. I ended up needing an ERCP - they opened the bile duct that leads into the duadum (sp?) and that really helped. I apparently have calcium deposits or granulomas that are in the liver & we are best guessing that they were getting stuck. Sometimes I get the pain, but nothing like before - now it's liveable! But when the gallbladder is removed it takes a while for the liver to realize it's gone & the excess bile has to go somewhere. Perhaps that's why the dr wasn't overly concerned. I did a tremendous amount of research trying to get to the "bottom" of the pain! At one point the doctors figured scarring from the sclero, then they found an extra duct from the pancreas that is in the same area which could have been a contributing factor! So if it persists keep checking, but hope that it's just your body re-adjusting to it's new way of working!
Soft hugs your way,

Michele

#9 kelowna52

kelowna52

    Silver Member

  • Topic Starter
  • Members
  • PipPipPipPip
  • 242 posts
  • Location:Washington

Posted 03 November 2007 - 05:19 AM

Hi Michele, I'm sorry you have had so many problems. I find in the A.M. when I first get up and take my pills it seems to be the worst for the nausea and stomach pain, which I believe is gas pain because of the constipation caused from the new pain meds they have me on. You just can't win, I would love to not have to take all of these meds but I guess we have no choice.

Take Care

Jackie S.

#10 debonair susie

debonair susie

    Platinum Member

  • ISN Support Specialists
  • PipPipPipPipPipPipPipPipPipPip
  • 1,638 posts
  • Location:(United States)

Posted 03 November 2007 - 06:29 AM

Hi Jackie S.. A friend of ours offered a suggestion to my hubby, especially while he was taking prednizone. He too, got constipated, so she said, "Try eating an apple each night before you go to bed... It never fails"!
You know... she's right! :D It does work! If you can eat them, you might try it too!

Hugs, Susie
Special Hugs,

Susie Kraft
ISN Support Specialist
ISN Chat Host
International Scleroderma Network (ISN)

#11 kelowna52

kelowna52

    Silver Member

  • Topic Starter
  • Members
  • PipPipPipPip
  • 242 posts
  • Location:Washington

Posted 03 November 2007 - 08:17 AM

Hi Susie, you know what? I use to eat a lot of apples and I do remember they did work quite well for constipation. Thanks for reminding me.

Jackie S.

#12 debonair susie

debonair susie

    Platinum Member

  • ISN Support Specialists
  • PipPipPipPipPipPipPipPipPipPip
  • 1,638 posts
  • Location:(United States)

Posted 03 November 2007 - 09:12 AM

All right.. that's what family is all about :lol:

Good Luck :)

Big Hugs, Susie
Special Hugs,

Susie Kraft
ISN Support Specialist
ISN Chat Host
International Scleroderma Network (ISN)